Thanks everyone for the words of encouragement about finding a new doc that's just as awesome. The one they switched me to in the meantime upped my clomid from 100mg to 150mg which I'll still take from CD 3-7, starting today, and he's adding estradiol (estrogen) to the mix on days 8-12 to build up my uterine lining (as clomid tends to thin it as it's an estrogen blocker if I understand correctly). I already ovulate- was given Clomid to enhance my eggs and chances I guess.
JenMeg- besides what I mentioned already about Clomid, the side effects I noticed were insane hot flashes. Normally I'm always freezing, but I was walking around half naked whenever I had the opportunity (at home of course). The first month, I had a horrible headache a couple days after CD7, however, no problems since. As I'm on metformin which has a side effect of nausea/diarrhea (which disappeared once my body adjusted), the Clomid slightly added to the nausea, which results in a lack of an appetite. I like this; however, as I'd like to lose about 10 lbs, although that gives more symptoms to pay attention to during the 2WW. Clomid's supposed to cause vaginal dryness, which I didn't have any problems with. Also, there's a chance of multiples (10 percent). Everyone's different - I'd give it a shot though if I were you. Worse case scenario, it doesn't work and you deal with one month of side effects. I take every opportunity I can to have a successful pregnancy, side effects and all.